# SDR SWAA2013022012895

- Difficulty date: February 14, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 20,909 hours, 12,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1496377
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT FLOOR TO SIDEWALL SUPPORT STA 767-787, RBL 22, WL 156.  REMOVED FLOOR TO SIDEWALL SUPPORT AT BS 767-787- RBL 22 PER SRM 51-40-02.  LOCATED AND DRILLED NEW FLOOR SIDEWALL SUPPORT PER SRM 57-40-05.  INSTALLED NEW FLOOR/SIDEWALL SUPPORT AT BS 767-787 RBL 22 PER SRM 51-40-02.  NO ALLOWABLE DAMAGE LIMITS IN SRM OUT OF LIMITS.
